# SDR AALA201612139002

- Difficulty date: December 3, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 56,725 hours, 24,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53480043207
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUT PLATE INBOARD OF AFT GIRT BAR ON SILL PLATE AT -Y1502 AND FR 68.  REPAIRED SILL PLATE IAW SRM 53-41-14-283.
